MAUDE Adverse Event Report: Jiangsu Jianyu Health Medical Co Ltd Blox; Endoscopic Bite Block

Jiangsu Jianyu Health Medical Co Ltd Blox; Endoscopic Bite Block
Model Number SBT-114-100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.Block g1: (b)(6).
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used for the lungs during bronchoscopy procedure performed on (b)(6) 2026.During the procedure, the bite block was placed in the patients mouth and the patient bit down forcefully on the device, causing it to become damaged.The procedure was completed with a another of the same device.There were no patient complication as a result of this event.

Brand Name
Blox
Common Device Name
Endoscopic Bite Block
Manufacturer (Section D)
Jiangsu Jianyu Health Medical Co Ltd
zhixi industry zone
jintan area
changzhou city, 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi
avenue zhulin town
changzhou city, 21324 1
CH   213241
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25725412
Report Number3005099803-2026-02688
Device Sequence Number20268224
Product Code MNK
UDI-Device Identifier00816849010168
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-114-100
Device Catalogue NumberSBT-114-100
Device Lot Number0000250823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown